MathSciNet Relay Station
MathSciNet bibliographic data
MR1948452 (2003k:35104) 35K55 (35B40)
Galaktionov, V. A.; Pohozaev, S. I. Existence and blow-up for higher-order semilinear parabolic equations: majorizing order-preserving operators. Indiana Univ. Math. J. 51 (2002), no. 6, 1321–1338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement